advertisement
Question
Posted by: Liesel | 2009/11/12

Nuzak

Hello

I would like to know I' ve been using Nuzak for 3 years and lately I' m like a scatter brain, especially when it comes to my work. Must I stop drinking it? I don' t want to lose my job.

Thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Liesel
It may be something else like anxiety, stress, or vitamin deficiency causing it and not the Nuzak. Try using something like Biostrath supplement?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/12

Hi Liesel
It may be something else like anxiety, stress, or vitamin deficiency causing it and not the Nuzak. Try using something like Biostrath supplement?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement